Home > OJDM>
Biography

Prof. Nicolae Adrian Secelean

Department of Mathematics and Computer Sciences

Lucian Blaga University of Sibiu, Romania

Professor


Email: nicolae.secelean@ulbsibiu.ro


Qualifications

2001 Ph.D., Romanian Academy, Romania

1986 B.S., University of Bucharest, Romania


Publications (Selected)

Books, Book Chapters, Dissertation

  1. N.A. Secelean, Countable Iterated Function Systems, LAP Lambert Academic Publishing,2013, ISBN-13: 978-3-659-32030-9; ISBN-10: 3659320307, EAN: 9783659320309
  2. N.A. Secelean, E. De Amo: Topology: from Fundamentals to Euclidean Spaces, Editorial Universidad Alméria, Spain, 2008, ISBN 978-84-8240-912-2

Journals

  1. N.A. Secelean, Generalized F-iterated function systems on product of metric spaces, Journal of Fixed Point Theory and Applications, May 2015DOI: 10.1007/s11784-015-0235-2
  2. E.C. Popa, N.A. Secelean, Estimates for the constants of Landau and Lebesgue via some inequalities for the Wallis ratio, Journal of Computational and Applied Mathematics, Vol.. 269 (2014), 68-74, DOI:10.1016/j.cam.2014.03.020
  3. N.A. Secelean, Generalized Iterated Function Systems on the space l^\infty(X), Journal of Mathematical Analysis and Applications, Vol. 410, Issue 2, 15. Feb. 2014, 847-858. DOI:10.1016/j.jmaa.2013.09.007
  4. N.A. Secelean, Iterated Function Systems consisting of F-contractions, Fixed Point Theory and Applications, 2013, 2013:277. DOI:10.1186/1687-1812-2013-277
  5. M. Olaru, N.A. Secelean, Vector comparison operators in cone metric spaces, Mathematical Report, Vol. 16 (66), No.3 (2014), 431-442
  6. N.A. Secelean, Invariant measure associated with a Generalized Countable Iterated Function System, Mediterranean Journal of Mathematics, 11 (2014), 361-372. DOI 10.1007/s00009-013-0300-2
  7. L. Suciu , W. Majdak , N.A. Secelean, Ergodic properties of operators in some semi-Hilbertian spaces, Linear and Multilinear Algebra, vol. 61, issue 2, 2013, p.139-159. DOI: 10.1080/03081087.2012.667094
  8. N.A. Secelean, The existence of the attractor of countable iterated function systems, Mediterranean Journal of Mathematics, No. 1, Vol. 9, 2012,  pp. 61-79. DOI: 10.1007/s00009-011-0116-x
  9. E.C. Popa, N.A. Secelean, On some inequality for the Landau constants, Taiwanese Journal of Mathematics, Vol.15, No.4, August 2011, p. 1457-1462
  10. N.A. Secelean, Continuous dependence on a parameter of the countable fractal interpolation Function, Carpathian Journal of Mathematics, 27, 2011, No.1, p.131-141
  11. N.A. Secelean, Fractal countable interpolation scheme: existence and affine invariance, Mathematical Reports, Volume: 13,Issue: 1, 2011, p. 75-87
  12. (ISI) A Mihail, N.A. Secelean, On the connectivity of the attractors of recurrent iterated function systems, Mathematical Reports, vol. 13(63), No. 4, 2011, p. 363-376
  13. N.A. Secelean, Generalized countable iterated function systems, Filomat, 25:1 (2011), p.21-36. DOI:10.2298/FIL1101021S

Profile Details

http://stiinte.ulbsibiu.ro/math/CadreDidactice.html